MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. ALARIS SMARTSITE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. ALARIS SMARTSITE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2423-0007
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set was occluded the following information was received by the initial reporter with the following verbatim.It was reported by the customer that a fluid infusion at 75ml/hr.Night shift nurse (b)(6) responded to an ¿occlusion patient side¿ alert and ¿trouble shot¿ the occlusion.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
It was reported by the customer that the tubing was alerting "occlusion patient side." one sample and one photo was received for quality investigation.Visual inspection did not indicate any damages or abnormalities.The infusion set was then primed, and a simulated infusion was conducted at a rate of 75 ml/hr for 1 hour.There were no flow issues or fluid blockage identified.A photo of the issue was provided by the customer.A bubble is shown at the top of the pumping segment tubing.Although a bubble is identified in the upper pumping segment, flow issues cannot be confirmed because we could not replicate the issue with the provided sample.Reviewing the information provided by the customer, it was indicated that an occlusion was attempted to be cleared when the flow issues - fluid blockage was identified.By attempting to "clear," an occlusion in the infusion line during an infusion, without properly clamping off the infusion set, a bubble can form in the soft silicone tubing of the pumping segment to back pressure created during the fluid push, as shown in the photo provided by the customer.However, the root cause of the issue was not determined because the reported failure could not be replicated with the sample.A device history record review for model 2423-0007 lot number 25085441 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No further information was provided.

Brand Name
ALARIS SMARTSITE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23824380
Report Number9616066-2025-03802
Device Sequence Number12010226
Product Code FPA
UDI-Device Identifier07613203020985
UDI-Public(01)07613203020985(10)2423-0007
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2423-0007
Device Lot Number25085441
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown